You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.


Reviewed Work: Lezioni Sulla Teoria Geometrica delle Equazioni e delle Funzioni Algebriche. by F. Enriques, O. Chisini
Review by:
The American Mathematical Monthly
Vol. 26, No. 5 (May, 1919), p. 204
DOI: 10.2307/2974229
Stable URL:
Page Count: 1
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails